# SDR AALA201704109054

- Difficulty date: April 7, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 5,972 hours, 2,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LOOSE EMERGENCY LIGHT AT 11C (HANGING OUT). SECURED EMERGENCY LIGHT AT 11C AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
